Alert archive / Ohio / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 183, NWS Cleveland, OH

August 18, 2019Sandusky County, Seneca County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Aug 18, 2019, 10:17 AM EDT for Sandusky County, Seneca County, Ohio. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 18, 2019, 10:17 AM EDT (14:17 UTC)
Expired
Aug 18, 2019, 11:00 AM EDT
In force
43 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Sandusky County, OH, Seneca County, OH

The radar

The Cleveland radar (KCLE), 115 km from the middle of the area, began a volume at 14:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 18, 10:30 AM EDTTSTM WND DMG1 W Tiffin, OHTREE DOWN ON HOUSE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 2.3 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2019-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 453 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2019-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
453 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
727 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

898 
WUUS51 KCLE 181417
SVRCLE
OHC143-147-181500-
/O.NEW.KCLE.SV.W.0183.190818T1417Z-190818T1500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
1017 AM EDT Sun Aug 18 2019

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Seneca County in northwestern Ohio...
  Southern Sandusky County in northwestern Ohio...

* Until 1100 AM EDT.

* At 1017 AM EDT, severe thunderstorms were located along a line
  extending from near Fremont to near New Riegel, moving east at 35
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Tiffin, Fremont, Fostoria, Bellevue, Clyde, Green Springs,
  Bloomville, New Riegel, Ballville, Attica, Bettsville, Republic,
  Helena, Burgoon, Flat Rock, Bascom, Kansas and Stony Prairie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4120 8342 4137 8332 4138 8285 4100 8283
      4099 8342
TIME...MOT...LOC 1417Z 263DEG 32KT 4140 8314 4110 8334 

HAIL...1.00IN
WIND...60MPH
 
$$

Saunders
3 follow-up statements
859 
WWUS51 KCLE 181440
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1040 AM EDT Sun Aug 18 2019

OHC143-147-181500-
/O.CON.KCLE.SV.W.0183.000000T0000Z-190818T1500Z/
Seneca OH-Sandusky OH-
1040 AM EDT Sun Aug 18 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM EDT
FOR EASTERN SENECA AND SOUTHEASTERN SANDUSKY COUNTIES...

At 1039 AM EDT, severe thunderstorms were located along a line
extending from near Bellevue to near Tiffin, moving east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Tiffin, Bellevue, Clyde, Green Springs, Bloomville, Attica, Republic
and Flat Rock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4123 8325 4138 8285 4100 8283 4105 8321
TIME...MOT...LOC 1439Z 267DEG 33KT 4128 8280 4109 8309 

HAIL...<.75IN
WIND...60MPH
 
$$

Saunders
240 
WWUS51 KCLE 181451
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1051 AM EDT Sun Aug 18 2019

OHC143-181501-
/O.CAN.KCLE.SV.W.0183.000000T0000Z-190818T1500Z/
Sandusky OH-
1051 AM EDT Sun Aug 18 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SANDUSKY COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4121 8307 4126 8294 4125 8285 4118 8284
      4100 8283 4103 8307
TIME...MOT...LOC 1451Z 263DEG 32KT 4129 8267 4110 8296 

$$

OHC147-181500-
/O.CON.KCLE.SV.W.0183.000000T0000Z-190818T1500Z/
Seneca OH-
1051 AM EDT Sun Aug 18 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM EDT
FOR EASTERN SENECA COUNTY...

At 1051 AM EDT, severe thunderstorms were located along a line
extending from near Northern Milan to near Bloomville, moving east at
35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Bloomville, Attica, Republic and Flat Rock. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4121 8307 4126 8294 4125 8285 4118 8284
      4100 8283 4103 8307
TIME...MOT...LOC 1451Z 263DEG 32KT 4129 8267 4110 8296 

HAIL...<.75IN
WIND...60MPH
 
$$

Saunders
087 
WWUS51 KCLE 181456
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1056 AM EDT Sun Aug 18 2019

OHC147-181506-
/O.EXP.KCLE.SV.W.0183.000000T0000Z-190818T1500Z/
Seneca OH-
1056 AM EDT Sun Aug 18 2019

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SENECA COUNTY WILL
EXPIRE AT 1100 AM EDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

LAT...LON 4121 8307 4126 8294 4125 8285 4118 8284
      4100 8283 4103 8307
TIME...MOT...LOC 1456Z 263DEG 32KT 4130 8261 4111 8290 

$$

Saunders

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 9:40 AM EDT, 37 minutes earlier.

Area forecast discussion, Aug 18, 9:40 AM EDT, 37 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
940 AM EDT Sun Aug 18 2019

.SYNOPSIS...
At the surface a stationary boundary located just north of the
lake will linger near the area over the next several days. A
series of weak troughs will move along this feature bringing on
and off chances for storms through the middle of this week. A
cooler and drier weather pattern will follow for the end of the
week.

&&

.NEAR TERM /THROUGH MONDAY/...
Low confidence forecast update this morning as poorly modeled
convection enters the western part of the forecast area. Hi-res
guidances continues to insist on the demise of these storms
quickly this morning, however the environment remains somewhat
favorable for maintenance given effective bulk shear values of
25-30 kts and MUCAPE values around 1500 j/kg. Storms are
outrunning better mid level lapse rates, which may preclude
intensification, however expect the diminishiment of this near
severe convection to be slow over the next hour or two. Left the
rest of the forecast mainly in tact given the uncertainty of the
ongoing convection's impact on this afternoon/evening.

The main show we will be watching will be the next piece of
energy moving out of the Midwest into lower Michigan by this
afternoon. High-res models indicate a better potential for
organized storms developing across our northwestern area with either
a squall line or broken line of storms. Thermodynamics will be
better this afternoon for a few severe storms with large hail up
to quarter size and damaging wind gusts up to 65 mph. An
isolated brief tornado threat can't be ruled out but the
potential is very low. The storms will likely weaken by or after
00z this evening.

There is low confidence on how the convection plays out for the
rest of tonight. Some models continue another round of
convection developing near the lake by 06z tonight and other
models keep the weather relatively quiet for the rest of the
night. Models do show another broken line of convection
developing Monday afternoon across northern Ohio into northwest
Pennsylvania.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
The surface cold front will make little progress southeast through
our forecast area and slow down to a east-west oriented stationary
front somewhere over our forecast area on Tuesday. The airmass south
of the boundary will be favorable for thunderstorms, with dew point
in the low 70s and temperatures expected to rise to the mid to upper
80s. MUCAPE will be around 2000 to 3000 J/kg. Wind shear is not
expected to be very high, with only 15 to 25 knots of deep layer
shear present on Tuesday. Am expecting disorganized convection to
develop along and south of the stationary front with minor threats
of severe weather and flooding if there is training of convection.
Following Tuesday's convection, the stationary front is expected to
lift north as a warm front as low pressure develops over the Midwest
on Tuesday and propagates northeast across the Great Lakes and into
Ontario by 12Z Wednesday. There will be potential for severe weather
on Wednesday but it depends a lot on the timing of the cold front.
Deep layer shear of 30 to 35 knots will allow for more organized
convection to develop and if the cold front moves through our area
in the evening, then there is potential for severe weather.

&&

.LONG TERM /THURSDAY THROUGH SATURDAY/...
High pressure will slowly build in from the northwest on Thursday
and will be situated over our area on Friday. The airmass will be
characterized by cooler and drier conditions with high temperatures
in the mid to upper 70s and dew points in the upper 50s. High
pressure will move on to our east on Saturday, which will induce
warm southerly advection, though still keeping the drier air intact.

&&

.AVIATION /12Z Sunday THROUGH Thursday/...
Mostly VFR conditions can be expected during the next 24 to 30
hours with the exception around any scattered convection that
impacts a TAF location. The best chance for brief drops in
ceilings and visibilities will be in the mid to late afternoon.
We have PROB30 groups covering this potential. Isolated severe
convection can't be ruled out. Mostly quiet weather is expected
again tonight into Monday morning. Winds will remain south to
southwesterly 5 to 11 knots. There could be a few gusts this
afternoon up to 18 knots or so. Gusty and erratic winds will be
very possible near any storm as well.

OUTLOOK...Intervals of non-VFR possible primarily with
thunderstorms possible Monday and again on Wednesday.

&&

.MARINE...
Generally west to southwest flow will persist over the lake through
Monday morning with 5 to 10 knot winds increasing to 10 to 15 knots
by Sunday evening. A cold front will move southeast across the lake
on Monday afternoon, slowing down and becoming a west-east oriented
stationary front just south of the lake Monday night into Tuesday.
This will cause westerly winds on Monday morning to veer to easterly
winds by Tuesday morning. Easterly winds are only expected to be
around 5 knots or so through Tuesday. This stationary front will
lift as a warm front Tuesday night, causing winds to veer to
southerly Wednesday night and then to southwesterly by Wednesday
morning. Another cold front is expected to move east across the lake
on Wednesday afternoon, causing winds to veer more to the north by
Wednesday night. Right now our forecast calls for 10 to 15 knots of
northerly winds on Wednesday night through Thursday. However, with a
warm lake and cold air advection, there's a good chance winds could
overperform and thus result in higher waves. Wave heights will near
Small Crafty Advisory criteria Wednesday into Thursday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Griffin
NEAR TERM...Greenawalt/Griffin
SHORT TERM...Saunders
LONG TERM...Saunders
AVIATION...Griffin
MARINE...Saunders
Hazardous weather outlook, Aug 18, 3:55 AM EDT, 6 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
355 AM EDT Sun Aug 18 2019

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-190800-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood-
Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-
Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-Southern Erie-
355 AM EDT Sun Aug 18 2019

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

A few strong to severe thunderstorms may be possible this afternoon
and evening across northern Ohio into northwest Pennsylvania. The
best potential for severe weather will be across far northwest Ohio
between 2 pm and 7 pm this afternoon. Large hail up to quarter size
and damaging wind gusts up to 65 mph will be the main threats. An
isolated tornado threat can't be ruled out.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

In the hours before

Local storm report, Aug 18, 9:21 AM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
921 AM EDT SUN AUG 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 AM     TSTM WND DMG     FOSTORIA                41.16N 83.41W
08/18/2019                   SENECA             OH   PUBLIC

            LARGE TREE BRANCH DOWN.

&&

PS
Local storm report, Aug 18, 9:23 AM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
923 AM EDT SUN AUG 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 AM     TSTM WND DMG     3 ENE CASTALIA          41.42N 82.76W
08/18/2019                   ERIE               OH   PUBLIC

            TREES DOWN.

&&

PS
Local storm report, Aug 18, 9:27 AM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
927 AM EDT SUN AUG 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     TSTM WND DMG     2 SSE ASHTABULA         41.86N 80.79W
08/18/2019                   ASHTABULA          OH   TRAINED SPOTTER

            A SECTION OF TREE DOWN ON HOUSE ALONG WITH
            UTILITY LINES. NUMEROUS 1-2 INCH DIAMETER
            LIMBS DOWN AS WELL.

&&
Local storm report, Aug 18, 9:42 AM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
942 AM EDT SUN AUG 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 AM     TSTM WND DMG     WESTLAKE                41.45N 81.93W
08/18/2019                   CUYAHOGA           OH   PUBLIC

            LARGE TREE DOWN ONTO FENCE AND PLAYGROUND
            SET.

&&

PS
Local storm report, Aug 18, 9:50 AM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
950 AM EDT SUN AUG 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 AM     TSTM WND GST     1 E HURON               41.40N 82.55W
08/18/2019  M48 MPH          LEZ144             OH   OFFICIAL NWS OBS

            CORRECTS TIME FOR PREVIOUS TSTM WND GST
            REPORT FROM 1 E HURON.

&&
Local storm report, Aug 18, 9:58 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
958 AM EDT SUN AUG 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 AM     TSTM WND DMG     GENEVA                  41.80N 80.95W
08/18/2019                   ASHTABULA          OH   BROADCAST MEDIA

            LARGE TREE BRANCH SNAPPED OFF.

&&

PS

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 3:38 AM EDTSpecial Weather StatementCLEHancock67 min
Aug 18, 4:04 AM EDTSpecial Weather StatementCLESandusky, Seneca41 min
Aug 18, 4:37 AM EDTSevere Thunderstorm WarningCLEErie, Huron, Ottawa, Sandusky, Seneca38 min
Aug 18, 4:49 AM EDTSpecial Marine WarningCLE40 min
Aug 18, 5:12 AM EDTSpecial Weather StatementCLELorain48 min
Aug 18, 5:48 AM EDTSpecial Weather StatementCLECuyahoga57 min
Aug 18, 5:55 AM EDTSevere Thunderstorm WarningCLECuyahoga, Lorain, Medina, Summit50 min
Aug 18, 6:08 AM EDTSpecial Marine WarningCLE52 min
Aug 18, 6:21 AM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Lake, Portage, Summit39 min
Aug 18, 6:38 AM EDTSpecial Marine WarningCLE67 min
Aug 18, 6:50 AM EDTSevere Thunderstorm WarningCLEAshtabula, Geauga, Lake55 min
Aug 18, 7:27 AM EDTSevere Thunderstorm WarningCLEAshtabula63 min
Aug 18, 7:33 AM EDTSpecial Marine WarningCLE57 min
Aug 18, 9:15 AM EDTSpecial Weather StatementCLEWood45 min
Aug 18, 9:39 AM EDTSevere Thunderstorm WarningCLEHancock, Sandusky, Seneca, Wood51 min
Aug 18, 10:48 AM EDTSpecial Weather StatementCLEErie, Huron42 min
Aug 18, 10:54 AM EDTSpecial Marine WarningCLE51 min
Aug 18, 1:04 PM EDTSpecial Weather StatementCLELucas56 min
Aug 18, 1:57 PM EDTSevere Thunderstorm WarningCLELucas43 min
Aug 18, 3:06 PM EDTSpecial Marine WarningCLE65 min
Aug 18, 3:48 PM EDTSpecial Weather StatementCLEWood27 min
Aug 18, 4:08 PM EDTSevere Thunderstorm WarningCLEHancock, Wood28 min
Aug 18, 4:09 PM EDTSevere Thunderstorm WarningCLEAshtabula, Geauga81 min
Aug 18, 4:59 PM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Medina, Wayne46 min
Aug 18, 5:29 PM EDTSevere Thunderstorm WarningCLEMedina31 min
Aug 18, 5:33 PM EDTSevere Thunderstorm WarningCLEStark, Summit, Wayne42 min
Aug 18, 5:34 PM EDTSevere Thunderstorm WarningCLETrumbull41 min
Aug 18, 5:37 PM EDTSevere Thunderstorm WarningCLEGeauga, Portage23 min
Aug 18, 5:48 PM EDTAreal Flood AdvisoryCLEAshtabula, Trumbull4 hr
Aug 18, 5:53 PM EDTSpecial Weather StatementCLESummit22 min
Aug 18, 6:03 PM EDTSevere Thunderstorm WarningCLEPortage, Summit57 min
Aug 18, 6:15 PM EDTSpecial Weather StatementCLEStark45 min
Aug 18, 6:38 PM EDTSevere Thunderstorm WarningCLETrumbull67 min
Aug 18, 6:56 PM EDTSevere Thunderstorm WarningCLEMahoning36 min
Aug 18, 7:08 PM EDTAreal Flood AdvisoryCLEMahoning, Trumbull4 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.